Journal of Symbolic Logic

A Note on Lascar Strong Types in Simple Theories

Byunghan Kim

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

Let T be a countable, small simple theory. In this paper, we prove that for such T, the notion of Lascar strong type coincides with the notion of strong type, over an arbitrary set.

Article information

Source
J. Symbolic Logic, Volume 63, Issue 3 (1998), 926-936.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745574

Mathematical Reviews number (MathSciNet)
MR1649069

Zentralblatt MATH identifier
0961.03030

JSTOR
links.jstor.org

Citation

Kim, Byunghan. A Note on Lascar Strong Types in Simple Theories. J. Symbolic Logic 63 (1998), no. 3, 926--936. https://projecteuclid.org/euclid.jsl/1183745574


Export citation